Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On a conjecture of Duke-Imamoglu


Authors: Stefan Breulmann and Michael Kuß
Journal: Proc. Amer. Math. Soc. 128 (2000), 1595-1604
MSC (2000): Primary 11F46, 11F60, 11F30
Published electronically: February 7, 2000
MathSciNet review: 1707138
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

In this note we present some theoretical results and numerical calculations on a recent conjecture of W. Duke and Ö. Imamoglu.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11F46, 11F60, 11F30

Retrieve articles in all journals with MSC (2000): 11F46, 11F60, 11F30


Additional Information

Stefan Breulmann
Affiliation: Universität Heidelberg, Mathematisches Institut, Im Neuenheimer Feld 288, D-69120 Heidelberg, Germany
Email: stefan.breulmann@urz.uni-heidelberg.de

Michael Kuß
Affiliation: Universität Heidelberg, Mathematisches Institut, Im Neuenheimer Feld 288, D-69120 Heidelberg, Germany
Email: michael.kuss@urz.uni-heidelberg.de

DOI: http://dx.doi.org/10.1090/S0002-9939-00-05586-6
PII: S 0002-9939(00)05586-6
Received by editor(s): July 13, 1998
Published electronically: February 7, 2000
Communicated by: Dennis A. Hejhal
Article copyright: © Copyright 2000 American Mathematical Society